# SDR VNAA2011100600006

- Difficulty date: October 1, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 18,122 hours, 18,488 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Dented
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED BIRD STRIKE ON LEFT ENGINE COWL.  MAINTENANCE INSPECTED AIRCRAFT, REPAIRED DENT ON LEFT HAND ENGINE INLET COWL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
